Generalized Jacobian elliptic functions and their application to bifurcation problems associated with p-Laplacian

研究成果: Article

39 引用 (Scopus)

抄録

The Jacobian elliptic functions are generalized and applied to bifurcation problems associated with p-Laplacian. The values of bifurcation parameter and the corresponding solutions are represented in terms of common parameters, and a complete description of the bifurcation diagram and a closed form representation of the corresponding solutions are obtained. As a by-product of the representation, it turns out that a kind of solution is also a solution of an eigenvalue problem of p/2-Laplacian.

元の言語English
ページ(範囲)24-35
ページ数12
ジャーナルJournal of Mathematical Analysis and Applications
385
発行部数1
DOI
出版物ステータスPublished - 2012 1 1

Fingerprint

Bifurcation (mathematics)
Byproducts

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

これを引用

@article{c40eb15412634f498954c0f5c2494cf9,
title = "Generalized Jacobian elliptic functions and their application to bifurcation problems associated with p-Laplacian",
abstract = "The Jacobian elliptic functions are generalized and applied to bifurcation problems associated with p-Laplacian. The values of bifurcation parameter and the corresponding solutions are represented in terms of common parameters, and a complete description of the bifurcation diagram and a closed form representation of the corresponding solutions are obtained. As a by-product of the representation, it turns out that a kind of solution is also a solution of an eigenvalue problem of p/2-Laplacian.",
keywords = "Bifurcation problem, Eigenvalue problem, Jacobian elliptic functions, P-Laplacian",
author = "Shingo Takeuchi",
year = "2012",
month = "1",
day = "1",
doi = "10.1016/j.jmaa.2011.06.063",
language = "English",
volume = "385",
pages = "24--35",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Generalized Jacobian elliptic functions and their application to bifurcation problems associated with p-Laplacian

AU - Takeuchi, Shingo

PY - 2012/1/1

Y1 - 2012/1/1

N2 - The Jacobian elliptic functions are generalized and applied to bifurcation problems associated with p-Laplacian. The values of bifurcation parameter and the corresponding solutions are represented in terms of common parameters, and a complete description of the bifurcation diagram and a closed form representation of the corresponding solutions are obtained. As a by-product of the representation, it turns out that a kind of solution is also a solution of an eigenvalue problem of p/2-Laplacian.

AB - The Jacobian elliptic functions are generalized and applied to bifurcation problems associated with p-Laplacian. The values of bifurcation parameter and the corresponding solutions are represented in terms of common parameters, and a complete description of the bifurcation diagram and a closed form representation of the corresponding solutions are obtained. As a by-product of the representation, it turns out that a kind of solution is also a solution of an eigenvalue problem of p/2-Laplacian.

KW - Bifurcation problem

KW - Eigenvalue problem

KW - Jacobian elliptic functions

KW - P-Laplacian

UR - http://www.scopus.com/inward/record.url?scp=80051786892&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80051786892&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2011.06.063

DO - 10.1016/j.jmaa.2011.06.063

M3 - Article

AN - SCOPUS:80051786892

VL - 385

SP - 24

EP - 35

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -